MAUDE Adverse Event Report: CORDIS US CORP. VISTA BRITE TIP; CATHETER, PERCUTANEOUS

CORDIS US CORP. VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Catalog Number 6700540E
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, pieces of the hubs of a 6f infiniti diagnostic catheter and a 6f vista brite tip guiding catheter consistently broke off during the procedure.There was no reported patient injury.The exact event date is unknown.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The devices were returned for evaluation.
 
Additional Manufacturer Narrative
As reported, pieces of the hubs of a 6f infiniti diagnostic catheter and a 6f vista brite tip guiding catheter consistently broke off during the procedure.There was no reported patient injury.The exact event date is unknown.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The 6f.070 xb 3.5 eco pk device was returned for evaluation.Visual inspection identified no abnormalities or damage on the received unit.Functional testing using a cordis lab sample syringe demonstrated leakage at the hub during flushing simulation.Additionally, aspiration testing in vacuum mode confirmed that only air was drawn into the syringe.Microscopic evaluation of the hub identified a crack located at the top of the luer hub body, extending along the length of the hub.Based on these findings, the observed leakage and aspiration behavior are attributed to the presence of the crack in the luer hub.The reported "luer hub ¿ splintered ¿ fragments cannot be injected¿ was not seen during the product evaluation.However, the reported ¿luer hub ¿ cracked ¿was observed.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use open or damaged packages.Inspect the guiding catheter before use to verify that its size, shape, and condition are suitable for the specific procedure.Inspect the guiding catheter upon removal from packaging to verify that it is undamaged.Warning: do not use a guiding catheter that has been damaged in any way.If damage is detected, replace with an undamaged guiding catheter.¿ based on the available information and product analysis, the cause of the luer hub crack could not be determined; however, it could be related to the manufacturing process of the unit.Therefore, an investigation has been initiated to further review the potential causes.No further action will be taken at this time.

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
7863138372
MDR Report Key24703719
Report Number9616099-2026-00410
Device Sequence Number21343738
Product Code DQY
UDI-Device Identifier10705032020176
UDI-Public(01)10705032020176(17)280630(10)18478838
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6700540E
Device Lot Number18478838
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown